# SDR CA960809003

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790210
- Condition: Cracked
- Location: Top Corner
- Part time: 9,401 hours
- Component: Ppg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TASK 5310/07C (SIDE WINDOW TRANSPARENCY) FOUND A CRACK ON THE SIDE WINDOW3. CRACK LOCATED AROUND A SCREW HOLE IN THE TOP FORWARD CORNER. WINDOW PREVIOUSLY REPAIRED. THREE UNITS FROM STOCK FOUND CRACKED.
